Illinois Journal of Mathematics

Stickelberger relations and tame extensions of prime degree

L. N. Childs

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 2 (1981), 258-266.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047259

Digital Object Identifier
doi:10.1215/ijm/1256047259

Mathematical Reviews number (MathSciNet)
MR607028

Zentralblatt MATH identifier
0438.12002

Subjects
Primary: 12A55
Secondary: 12A35

Citation

Childs, L. N. Stickelberger relations and tame extensions of prime degree. Illinois J. Math. 25 (1981), no. 2, 258--266. doi:10.1215/ijm/1256047259. https://projecteuclid.org/euclid.ijm/1256047259


Export citation